# SDR ASOA2013041203368

- Difficulty date: April 9, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N824AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7203
- Aircraft time: 35,046 hours, 32,139 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Main Pax
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR IS HARD TO OPEN , F/A CANNOT GET THE HANDLE TO STOW , .2500" GAP AT THE TOP OF THE DOOR.  PREFORMED OPS CHECK OF PAX DOOR IAW AMM 52-11-00, PRESSURIZED ACFT , OPS CHECKED GOOD.
